# SDR CA960126002

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Spline
- Part number: 734177E
- Condition: Not Engaged
- Location: Lh Flap
- Part time: 20,069 hours
- Component: Sundstrandem
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

(CAN)FLAP DRIVE CAUTION LIGHT ON AFTER TAKEOFF. AIRCRAFT RETURNED. FOUND LEFT DRIVE SPLINE NOT ENGAGING IN FLAP POWER UNIT. FPU REPLACED.
